Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Linear divisibility sequences


Author: Morgan Ward
Journal: Trans. Amer. Math. Soc. 41 (1937), 276-286
MSC: Primary 11B83
MathSciNet review: 1501902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Annals of Mathematics, (2), vol. 18 (1916-17), pp. 51-64.
  • [2] American Journal of Mathematics, vol. 58 (1936), pp. 577-584.
  • [3] Morgan Ward, The null divisors of linear recurring series, Duke Math. J. 2 (1936), no. 3, 472–476. MR 1545940, http://dx.doi.org/10.1215/S0012-7094-36-00240-5
  • [4] These Transactions, vol. 35 (1933), pp. 600-628.
  • [5] R. D. Carmichael, Quarterly Journal of Mathematics, vol. 48 (1920), pp. 343-372.
  • [6] Bulletin de la Sciences Physiques Mathématiques de Kazan, (2), vol. 12 (1902), pp. 33-49. (In Russian.)
  • [7] S. Lubelski, Crelle's Journal, vol. 102 (1930), pp. 66-67.
  • [8] S. Lubelski, Prace Matematyczno-Fizyczne, vol. 43 (1936), p. 214.
  • [9] Hilbert, Die Theorie der algebraischen Zahlkörper, Works, vol. 1, p. 85, Theorem 31; p. 144, Theorem 85.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11B83

Retrieve articles in all journals with MSC: 11B83


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501902-1
PII: S 0002-9947(1937)1501902-1
Article copyright: © Copyright 1937 American Mathematical Society